# SDR YENA20151010460

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT WET AREA SUPPORT Y-765 CORRODED FRAME 66-69. R & R NEW FLOORBEAM AFT WET AREA Y-765 FRAME 64-70 IAW SRM 51-42-11. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
